MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. LINEAGE® METAL LINER; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. LINEAGE® METAL LINER; HIP COMPONENT
Model Number 70XXXXXX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient has metal transcend liner in a lineage cup, and head revision.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Section d.4: product and lot# change.See investigation attached.
 
Additional Manufacturer Narrative
See investigation attached.

Brand Name
LINEAGE® METAL LINER
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key13114283
Report Number3010536692-2021-00603
Device Sequence Number3605768
Product Code JDI
UDI-Device IdentifierM684364532X21
UDI-PublicM684364532X21
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K052026
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number70XXXXXX
Device Catalogue Number70XXXXXX
Device Lot Number1750875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/13/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2021
Supplement Date Received by Manufacturer12/13/2021
12/13/2021
Initial Report FDA Received Date12/29/2021
Supplement Report FDA Received Date02/28/2022
02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient Age62 YR
Patient SexMale